Consistency of the posterior distribution and MLE for piecewise linear regression

Launay, Tristan, Philippe, Anne, Lamarche, Sophie . Electronic Journal of Statistics 2012. 6 :1307-1357

Locate this article in:

Bibtex

@article{CIS-262971,
  Author = {Launay, Tristan and Philippe, Anne and Lamarche, Sophie},
  Title = {Consistency of the posterior distribution and MLE for piecewise linear regression},
  Journal = {Electronic Journal of Statistics},
  Volume = {6},
  Year = {2012},
  Pages = {1307--1357},
  Keywords = {Robustness, Fractional Brownian motion, local shift sensitivity, subordinated Gaussian process, Maximum-likelihood estimation, Piecewise regression, Bernstein-von Mises theorem, non-regular model, Bayesian asymptotic}
}

Similar articles